# SDR QMLA2019011019016

- Difficulty date: January 10, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N145SJ
- Make and model: Bolkms BK117C2
- Aircraft serial: 9091
- Aircraft time: 4,617 hours, 13,331 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Condition: Cracked
- Location: Tailcone
- Part time: 4,617 hours, 13,331 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 CRACKS WERE FOUND IN THE TAILCONE OF AIRCRAFT DURING A 1200 HOUR INSPECTION ON A SECTION OF FRAME AT STATION 6616 AND THE ATTACHED DOUBLER. THESE CRACKS WERE REPAIRED AND DOCUMENTED ON AN FAA FORM 337 DATED 01/29/2019.
